# SDR UIEA2018042080735

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,140 hours, 16,357 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Rt Window Heat
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW HEAT CAUTION MESSAGE AFTER LANDING.  TROUBLESHOT IAW FIM 30-41 FT 804,  DISCONNECTED THE WIRES FROM THE WHCU TO MAIN SENSOR AND CONNECTED TO THE SPARE SENSOR , PERFORMED WINDOW ANTI-ICING SYSTEM OPS CHECK IAW AMM 30-41-00,  OPS CHECKED GOOD.
